# SDR UALA2013052803718

- Difficulty date: May 28, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 36,153 hours, 15,681 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Intermittent
- Location: Master Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NO POWER ON ACFT, BATTERIES DO NOT COME ONLINE, PROBLEM IS INTERMITTENT.   WITH EXT POWER ON BATTERIES WORK NORMAL AND SHOW FULL CHARGE, CFDS SHOWS NO FAULTS.  INSTALLED NEW BATTERY LINE CONTACTOR IN 6 PB1 AND 6 PB2 POSITION, NO HELP. PROBLEM STILL EXISTS REINSTALLED ORIGINAL UNITS.  REPLACED BOTH NR 1 AND NR 2 BATTERY SWITCHES AND SYS CKD OK. REF AWM 24-38-01.
